


Archive (Printed Edition)




























Acta Univ. M. Belii Ser. Math. 24(2016), pp. 33-37. | Download full version |
Received on March 31st 2016;
Revised on May 27th, 2016; Accepted in final form on June 14th 2016; Published online on July 22nd 2016; Communicated with Matúš Dirbák. |
Uniform bounds on locations of zeros of partial theta function
by Vladimir Petrov KostovAbstract

Keywords
partial theta function, Rouché theorem, spectrum.
Mathematics Subject Classification
(2010) 26A06.
BibTeX reference
@ARTICLE{acta2403, author = {Vladimir P. Kostov}, title = {Uniform bounds on locations of zeros of partial theta function}, journal = {Acta Univ. M. Belii Ser. Math.}, year = {2016}, volume = {24} ages = {33--37}, issn = {1338-712X}, isbn = {978-80-557-1198-0} }